# SDR GTIA020229

- Difficulty date: March 14, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DTW - FLT 906 - AIRCRAFT NOSE WHEEL WOULD NOT TURN ON TAXI OUT.  RETURN TO GATE.  SERVICED NOSE LANDING GEAR STRUT AS REQUIRED IAW MD80 MM CH 12-21-04.  NOSE WHEEL STEERING OPS CHECK GOOD IAW MD80 MM 32-50-00.  (M)
